<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-680.rss">
<title>Volume 10, Issue 1 (2014) | Journal of Mathematics and Statistics</title>
<description>Volume 10, Issue 1 (2014) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/680</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.1.24"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.25.29"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.30.44"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.45.48"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.49.57"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.58.64"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.65.72"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.73.79"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.80.91"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2014.92.110"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2014.1.24">
    <title><![CDATA[COMPLEX PROBABILITY THEORY AND PROGNOSTIC]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.1.24</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 December 2013; <a href="https://thescipub.com/jmss/jmssp.2014.1.24">doi:10.3844/jmssp.2014.1.24</a></p>The Kolmogorov’s system of axioms can be extended to encompass the imaginary set of numbers and this by adding to the original five axioms an additional three axioms. Hence, any experiment can thus ...]]></content:encoded>
    <dc:title><![CDATA[COMPLEX PROBABILITY THEORY AND PROGNOSTIC]]></dc:title><dc:creator>Abdo Abou Jaoude</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.1.24</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-12-09; | doi:10.3844/jmssp.2014.1.24</dc:source>
    <dc:date>2013-12-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.1.24</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.1.24</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.25.29">
    <title><![CDATA[PERFORMANCE OF RIDGE REGRESSION ESTIMATOR METHODS ON SMALL SAMPLE SIZE BY VARYING CORRELATION COEFFICIENTS: A SIMULATION STUDY]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.25.29</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 January 2014; <a href="https://thescipub.com/jmss/jmssp.2014.25.29">doi:10.3844/jmssp.2014.25.29</a></p>When independent variables have high linear correlation in a multiple linear regression model, we can have wrong analysis. It happens if we do the multiple linear regression analysis based on common O...]]></content:encoded>
    <dc:title><![CDATA[PERFORMANCE OF RIDGE REGRESSION ESTIMATOR METHODS ON SMALL SAMPLE SIZE BY VARYING CORRELATION COEFFICIENTS: A SIMULATION STUDY]]></dc:title><dc:creator>Anwar  Fitrianto</dc:creator><dc:creator>Lee Ceng Yik</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.25.29</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-01-03; | doi:10.3844/jmssp.2014.25.29</dc:source>
    <dc:date>2014-01-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.25.29</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.25.29</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.30.44">
    <title><![CDATA[AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.30.44</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 January 2014; <a href="https://thescipub.com/jmss/jmssp.2014.30.44">doi:10.3844/jmssp.2014.30.44</a></p>In this study, we consider the nonparametric quantile regression model with the covariates Missing at Random (MAR). Multiple imputation is becoming an increasingly popular approach for analyzing missi...]]></content:encoded>
    <dc:title><![CDATA[AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSION]]></dc:title><dc:creator>Yanan  Hu</dc:creator><dc:creator>Qianqian  Zhu</dc:creator><dc:creator>Maozai  Tian</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.30.44</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-01-04; | doi:10.3844/jmssp.2014.30.44</dc:source>
    <dc:date>2014-01-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.30.44</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.30.44</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.45.48">
    <title><![CDATA[NEW CONSTRUCTION METHOD OF RECTANGULAR PARTIALLY BALANCED INCOMPLETE BLOCK DESIGNS AND SINGULAR GROUP DIVISIBLE DESIGNS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.45.48</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 January 2014; <a href="https://thescipub.com/jmss/jmssp.2014.45.48">doi:10.3844/jmssp.2014.45.48</a></p>In this study, we propose a new method of construction of rectangular Partially Balanced Incomplete Block (PBIB) designs of size k = 2s and 2≤s < l and singular Group Divisible (GD) designs of size ...]]></content:encoded>
    <dc:title><![CDATA[NEW CONSTRUCTION METHOD OF RECTANGULAR PARTIALLY BALANCED INCOMPLETE BLOCK DESIGNS AND SINGULAR GROUP DIVISIBLE DESIGNS]]></dc:title><dc:creator>Rezgui  Imane</dc:creator><dc:creator>Z.  Gheribi-Aoulmi</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.45.48</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-01-09; | doi:10.3844/jmssp.2014.45.48</dc:source>
    <dc:date>2014-01-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.45.48</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.45.48</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.49.57">
    <title><![CDATA[LENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.49.57</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 January 2014; <a href="https://thescipub.com/jmss/jmssp.2014.49.57">doi:10.3844/jmssp.2014.49.57</a></p>The concept of length biased distribution can be employed in development of proper models for lifetime data. Its method is adjusting the original probability density function from real data and the ex...]]></content:encoded>
    <dc:title><![CDATA[LENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATION]]></dc:title><dc:creator>Nareerat  Nanuwong</dc:creator><dc:creator>Winai  Bodhisuwan</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.49.57</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-01-11; | doi:10.3844/jmssp.2014.49.57</dc:source>
    <dc:date>2014-01-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.49.57</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.49.57</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.58.64">
    <title><![CDATA[A PARTICLE SWARM OPTIMIZATION APPROACH FOR LOW POWER VERY LARGE SCALE INTEGRATION ROUTING]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.58.64</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 1 February 2014; <a href="https://thescipub.com/jmss/jmssp.2014.58.64">doi:10.3844/jmssp.2014.58.64</a></p>This study deals with the particle swarm optimization approach for optimal power dissipation in VLSI interconnect driven routing technique. Interconnect power dissipation is a major challenging resear...]]></content:encoded>
    <dc:title><![CDATA[A PARTICLE SWARM OPTIMIZATION APPROACH FOR LOW POWER VERY LARGE SCALE INTEGRATION ROUTING]]></dc:title><dc:creator>G.  Nallathambi</dc:creator><dc:creator>S.  Rajaram</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.58.64</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-02-01; | doi:10.3844/jmssp.2014.58.64</dc:source>
    <dc:date>2014-02-01</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.58.64</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.58.64</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.65.72">
    <title><![CDATA[GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.65.72</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 February 2014; <a href="https://thescipub.com/jmss/jmssp.2014.65.72">doi:10.3844/jmssp.2014.65.72</a></p>In several ways, related fixed point theorems on two or three metric spaces have been demonstrated. By applying contractive condition of integral type for class of weakly compatible maps in uncomplete...]]></content:encoded>
    <dc:title><![CDATA[GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM]]></dc:title><dc:creator>Ramasamy Mohan Raj</dc:creator><dc:creator>Veerachamy Malliga Devi</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.65.72</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-02-06; | doi:10.3844/jmssp.2014.65.72</dc:source>
    <dc:date>2014-02-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.65.72</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.65.72</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.73.79">
    <title><![CDATA[THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESIS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.73.79</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 8 February 2014; <a href="https://thescipub.com/jmss/jmssp.2014.73.79">doi:10.3844/jmssp.2014.73.79</a></p>The investigation into the summation of two polynomials of the same degree under special given conditions results in a polynomial whose solutions follow a pattern that can be easily predicted. In this...]]></content:encoded>
    <dc:title><![CDATA[THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESIS]]></dc:title><dc:creator>Mathew  Curtis</dc:creator><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.73.79</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-02-08; | doi:10.3844/jmssp.2014.73.79</dc:source>
    <dc:date>2014-02-08</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.73.79</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.73.79</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.80.91">
    <title><![CDATA[EFFECT OF TWISTED RATIO ON FLOW STRUCTURE, HEAT TRANSFER AND THERMAL IMPROVEMENT IN A CIRCULAR TUBE WITH SINGLE TWISTED TAPE]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.80.91</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 February 2014; <a href="https://thescipub.com/jmss/jmssp.2014.80.91">doi:10.3844/jmssp.2014.80.91</a></p>The research presents a numerical analysis of laminar fully developed periodic flow and heat transfer in a constant temperature-surfaced circular tube with single twisted tape inserted. The twisted ta...]]></content:encoded>
    <dc:title><![CDATA[EFFECT OF TWISTED RATIO ON FLOW STRUCTURE, HEAT TRANSFER AND THERMAL IMPROVEMENT IN A CIRCULAR TUBE WITH SINGLE TWISTED TAPE]]></dc:title><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:creator>Amnart  Boonloi</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.80.91</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-02-11; | doi:10.3844/jmssp.2014.80.91</dc:source>
    <dc:date>2014-02-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.80.91</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.80.91</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2014.92.110">
    <title><![CDATA[FINITE VOLUME METHOD OF MODELLING TRANSIENT GROUNDWATER FLOW]]></title>
    <link>https://thescipub.com/jmss/jmssp.2014.92.110</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 February 2014; <a href="https://thescipub.com/jmss/jmssp.2014.92.110">doi:10.3844/jmssp.2014.92.110</a></p>In the field of computational fluid dynamics, the finite volume method is dominant over other numerical techniques  like the finite difference and  finite element methods  because the underlying physi...]]></content:encoded>
    <dc:title><![CDATA[FINITE VOLUME METHOD OF MODELLING TRANSIENT GROUNDWATER FLOW]]></dc:title><dc:creator>N.  Muyinda</dc:creator><dc:creator>G.  Kakuba</dc:creator><dc:creator>J. M. Mango</dc:creator><dc:identifier>doi:10.3844/jmssp.2014.92.110</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2014-02-15; | doi:10.3844/jmssp.2014.92.110</dc:source>
    <dc:date>2014-02-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2014.92.110</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2014.92.110</prism:url>
    </item></rdf:RDF>